# SDR CA031114009

- Difficulty date: November 14, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Gulstm 690A
- Aircraft time: 5,244 hours
- Engine: Garrtt TPE3315251K
- Propeller: Hartzl HCB3TN5
- System (JASC): 5751 · Ailerons
- Part: Spar
- Part number: 250000283
- Condition: Cracked
- Location: Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AS A FOLLOW UP INSPECTION ON THE REST OF OUR FLEET FOLLOWING THE DISCOVERY OF THE CRACKED AILERON SPAR ON OUR AIRCRAFT, THE LT AILERON SPAR WAS FOUND CRACKED ON THIS AIRCRAFT.  THE CRACKS ARE ALL LOCATED IN THE SAME AREA AS PREVIOUSLY REPORTED AND ARE APPROXIMATELY .5000 INCH IN LENGTH. THE IB AILERON RIBS ON THE LT AILERONS WERE ALSO FOUND CRACKED. THE CRACKS ON THE RIBS WERE APPROXIMATELY .5000 INCH IN LENGTH.  I WOULD LIKE TO SUGGEST THAT ALL OPERATORS OF THIS AIRCRAFT TYPE DO AN INSPECTION OF THEIR AIRCRAFT. WE INSPECTED THE RT AILERONS BUT FOUND NO DAMAGE. THE AIRCRAFT WILL BE REPAIRED PRIOR TO BEING RETURNED TO SERVICE.
